# SDR DHL2006804544

- Difficulty date: February 15, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 56449721
- Condition: Cracked
- Location: Nr 1 Alt Tank
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALT TANK 505B ACCESS DOOR FITTING CRACKED 1" XRS 428.000 - XRS 463.000 S-38.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 57-1-0 PG 1, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO JC EA57100028-001-D (W.O. 600014687) FOR FITTING FABRICATION AND JC 8-28-11-024 FOR FUEL LEAK CHECK.
